Alert archive / Florida / Red Flag Warnings in 2025
Red Flag Warning 4, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Nov 11, 2025, 2:15 AM EST for 4 counties in Florida. It took effect at Nov 11, 2025, 10:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2025, 2:15 AM EST (07:15 UTC)
- In effect from
- Nov 11, 2025, 10:00 AM EST
- Expired
- Nov 11, 2025, 4:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Glades County, FL, Hendry County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 107 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
277 WWUS82 KMFL 110715 RFWMFL URGENT - FIRE WEATHER MESSAGE National Weather Service Miami FL 215 AM EST Tue Nov 11 2025 FLZ069-075-163-166-170-263-266-270-370-112100- /O.NEW.KMFL.FW.W.0004.251111T1500Z-251111T2100Z/ Coastal Collier County-Mainland Monroe-Glades County Lake Region- Hendry County Lakes Region-Big Cypress-Glades County- Hendry County-Northern Collier-Southwest Collier- 215 AM EST Tue Nov 11 2025 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THIS AFTERNOON FOR SOUTHWEST FLORIDA... The National Weather Service in Miami has issued a Red Flag Warning which is in effect from 10 AM this morning to 4 PM EST this afternoon. * AFFECTED AREA...Glades, Hendry, Collier and Mainland Monroe counties. * TIMING...From 10 AM this morning to 4 PM EST this afternoon. * WINDS...North 10 to 15 mph with occasional gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 26 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
2 follow-up statements
326 WWUS82 KMFL 111700 RFWMFL URGENT - FIRE WEATHER MESSAGE National Weather Service Miami FL 1200 PM EST Tue Nov 11 2025 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR SOUTHWEST FLORIDA... FLZ069-075-163-166-170-263-266-270-370-112100- /O.CON.KMFL.FW.W.0004.000000T0000Z-251111T2100Z/ Coastal Collier County-Mainland Monroe-Glades County Lake Region- Hendry County Lakes Region-Big Cypress-Glades County- Hendry County-Northern Collier-Southwest Collier- 1200 PM EST Tue Nov 11 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR SOUTHWEST FLORIDA... * AFFECTED AREA...Glades, Hendry, Collier and Mainland Monroe counties. * TIMING...Until 4 PM EST this afternoon. * WINDS...North 10 to 15 mph with occasional gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 25 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
265 WWUS82 KMFL 112054 RFWMFL URGENT - FIRE WEATHER MESSAGE National Weather Service Miami FL 354 PM EST Tue Nov 11 2025 FLZ069-075-163-166-170-263-266-270-370-112200- /O.EXP.KMFL.FW.W.0004.000000T0000Z-251111T2100Z/ Coastal Collier County-Mainland Monroe-Glades County Lake Region- Hendry County Lakes Region-Big Cypress-Glades County- Hendry County-Northern Collier-Southwest Collier- 354 PM EST Tue Nov 11 2025 ...RED FLAG WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON FOR SOUTHWEST FLORIDA... RH values will remain near critical thresholds through sunset, however wind speeds continue to decrease, therefore the Red Flag Warning is being allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 11, 12:34 AM EST, 1 hour 41 minutes earlier. Its key messages:
- Updated at 1234 AM EST Tue Nov 11 2025
- The coldest temperatures of the season so far will occur tonight into Tuesday morning as a strong cold front has passed through the area.
- Strong northwest winds will result in significant wind chill values Tuesday morning, especially around the Lake region.
- Hazardous marine and beach conditions will continue through Tuesday night into Wednesday morning due to strong north northwesterly winds as well as building seas.
Area forecast discussion, Nov 11, 12:34 AM EST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1234 AM EST Tue Nov 11 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1234 AM EST Tue Nov 11 2025
- The coldest temperatures of the season so far will occur
tonight into Tuesday morning as a strong cold front has
passed through the area.
- Strong northwest winds will result in significant wind chill
values Tuesday morning, especially around the Lake region.
- Hazardous marine and beach conditions will continue through
Tuesday night into Wednesday morning due to strong north
northwesterly winds as well as building seas.
&&
.SHORT TERM...
(Rest of today through Tuesday)
Issued at 1250 PM EST Mon Nov 10 2025
The strong cold front has now pushed to the southeast into the
Atlantic and strong high pressure has started to build in from
the northwest bringing in a much drier and cooler air mass to the
region. Winds have been steadily increasing out of the northwest
and they will remain gusty through tonight and into Tuesday
allowing for strong cold air advection to continue to take place
during this time frame.
Model guidance remain in consensus in having the coldest period of
the cold weather on Tuesday morning, with lows dropping into the
upper 30s to low 40s around the Lake region, and mid-upper 40s
elsewhere. Locations right along the coast may remain close to 50.
In terms of wind chill values, guidance has been continuing to
trend colder due to winds remaining rather strong overnight. The
latest forecast still looks on track with wind chill values
hovering near 30-32 degrees around the Lake region, with mid 30s
to around 40 elsewhere.
A Cold Weather Advisory will be in effect for Glades, Hendry,
Interior Palm Beach, and Interior Collier Counties from 4am to
9 am Tuesday morning for wind chill values of 35 degrees or less
during this time frame. Wind chill values like those can lead to
hypothermia with prolonged exposure. Use caution while traveling
outside. Wear appropriate clothing, a hat, and gloves. Keep pets
indoors as much as possible. Make frequent checks on older family,
friends, and neighbors. Ensure portable heaters are used
correctly. Do not use generators or grills inside.
With the strong cold air advection continuing, high temperatures
on Tuesday will remain chilly as they will only rise into the
lower 60s across the Lake Okeechobee region and Southwest Florida.
The rest of the region will see high temperatures rise into the
mid to upper 60s.
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 206 AM EST Mon Nov 10 2025
Not much changes for the long term forecast philosophy with the air
mass across the state gradually moderating from Wednesday and
through the end of the work week as the west Atlantic ridge
returns. The last portion of the cold spell will happen Wednesday
morning with lows in the 40s inland, and high 50s to around 60
near the coasts.
Decreasing winds veer to a more easterly flow while warming up the
air mass. Afternoon highs climb back into the upper 70s to low 80s
by Friday and through the upcoming weekend.
POPs remain basically in single digits every day of the forecast
period with benign weather prevailing.
&&
.AVIATION...
(06Z TAFS)
Issued at 1234 AM EST Tue Nov 11 2025
VFR will prevail under clear skies with gusty northerly winds.
&&
.MARINE...
Issued at 206 AM EST Mon Nov 10 2025
Hazardous marine conditions will develop today in the wake of the
frontal passage starting this morning and continuing through the
middle of the work week. All of South Florida's coastal waters will
be affected by the stronger winds, including the Lake.
A Small Craft Advisory has been issued with latest model estimates
showing possible wave heights in the 10 to 14 feet range in the
Atlantic waters on Tuesday, along with wind speeds in the 25-30 kt
range with higher gusts. Conditions should begin subsiding
Wednesday morning starting on the Gulf waters and then the
Atlantic later that afternoon.
&&
.BEACHES...
Issued at 206 AM EST Mon Nov 10 2025
A high risk of rip currents is in effect for all South Florida
beaches today behind a cold front passage.
A high surf advisory will also be in effect for all Palm Beach
county beaches starting early morning Tuesday, and might be expanded
into Broward and Miami-Dade depending on latest model trends.
&&
.FIRE WEATHER...
Issued at 206 AM EST Mon Nov 10 2025
Northerly flow will result in very dry conditions and increasing
winds expected Tuesday afternoon with RH/wind speed values
approaching critical levels, mainly over the western half of South
Florida. The situation will continue to be closely monitored in case
further action becomes necessary.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 68 60 76 65 / 0 0 0 0
West Kendall 68 55 77 61 / 0 0 0 0
Opa-Locka 69 59 77 64 / 0 0 0 0
Homestead 68 59 76 65 / 0 0 0 0
Fort Lauderdale 68 61 75 65 / 0 0 0 0
N Ft Lauderdale 68 60 76 65 / 0 0 0 0
Pembroke Pines 70 60 78 64 / 0 0 0 0
West Palm Beach 67 59 75 62 / 0 0 0 0
Boca Raton 68 60 76 63 / 0 0 0 0
Naples 64 50 77 57 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Cold Weather Advisory from 4 AM to 9 AM EST this morning for
FLZ063-066-067-070.
High Rip Current Risk through this evening for FLZ069.
High Rip Current Risk through Thursday evening for FLZ168-172-
173.
High Surf Advisory until 7 PM EST this evening for FLZ168.
AM...Small Craft Advisory until 1 PM EST this afternoon for AMZ610.
Small Craft Advisory until 1 PM EST Wednesday for AMZ630-650-651-
670-671.
GM...Small Craft Advisory until 1 AM EST Wednesday for GMZ656-657-676.
&&
SHORT TERM...CWC
LONG TERM....17
AVIATION...HarriganNearby
Red Flag Warnings in Florida, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.